# SDR HEED073507

- Difficulty date: June 14, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N478X
- Make and model: Skrsky S76C
- Aircraft serial: 760493
- Aircraft time: 2,944 hours
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Cvr
- Part number: D5152010112
- Part serial: 11390795
- Condition: Will Not Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FDR WILL NOT TEST. REPLACED UNIT.
